# SDR ASAA2021072135618

- Difficulty date: July 21, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,011 hours, 15,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION PANEL FROM STA 767 TO STA 787 HAS CORROSION. MARKED & STREAMER ATTACHED.                                  DOT:M509. GROUNDED - YES. LOCATED, DRILLED COUNTER SUNK AND DEBURR NEW R/H TRNASITION SHEILD PNL STA .767 TO 787 AND GUSSET IAW B737-800 SRM 51-40-05. REMOVED AND REPLACED WITH NEW SHEILD PNL AND GUSSET IAW B737-800 SRM 51-40-02 AND BOEING DWG #146A8121 REV: - AND BOEING DWG # 146A0081 REV:-                                             REMOVED DOT AND STREAMER.
